# SDR AWXA200600901

- Difficulty date: May 26, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: D546304620
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5911063 - DURING BC4 CHECK DISCOVERED CRACK ON SUPPORT ANGLE LOCATED LT PYLON OUTBOARD SIDE FROM PYLON STA 537 TO PYLON STA 608.  MAINTENANCE REMOVED AND INSTALLED NEW SUPPORT ANGLE EXTRUSION FROM PYLON STA 537 TO PYLON STA 608 IAW AIRBUS 319 SRM 51-72-11.
